ITEM METADATA RECORD
Title: Numerical best bounds on stop-loss premiums
Authors: Goovaerts, Marc ×
Haezendonck, J
De Vylder, FE #
Issue Date: 1982
Series Title: Insurance: Mathematics & Economics vol:1 issue:4 pages:287-302
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science